MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number F3001
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Check of the device history record confirmed that savvywire lot number osw-0253 was released per specifications.No non-conformity nor deviation were associated with this lot.The hospital discarded the wire after the procedure.Thus, its inspection was impossible.Basing on the reporter's narrative and the provided angio photo (figure1), the valve system was successfully delivered and the savvywire's tip was showing a kink that has been most likely responsible for perforating the lv wall.The physician commented on the incident, he believes that the patient anatomy caused a lot of pushing when putting the delivery system.Without inspecting the wire, opsens is not able to fully investigate therefore no definitive root cause can be concluded in this report.If there is any further relevant information, a follow up report will be submitted to the fda.The following precaution are mentioned in the ifu: never advance, pull or torque a savvywire against resistance without first determining the reason for the resistance under fluoroscopy.Excessive force against resistance may result in damage to the wire and/or to the anatomy.Fluoroscopic guidance should be used during manipulations of the savvywire.Care should be taken when the tip of the savvywire is positioned, moved or torqued in the ventricle.
 
Event or Problem Description
Events as described by opsens's training manager: the savvywire was introduced into the left ventricle, a kink occurred and caused the wire to perforate.The left ventricle wall.Valve was successfully deployed; patient was put on ecmo; then recovered and was taken off same day.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P4S 3
CA  G1P4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P4S 3
CA   G1P4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologique
quebec, quebec G1P4S-3
CA   G1P4S3
MDR Report Key19385895
Report Number3008061490-2014-00003
Device Sequence Number15221911
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)230410(17)250410(10)OSW-0253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model NumberF3001
Device Lot NumberOSW-0253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown